# SDR EISA97137

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Connector
- Condition: Burned
- Location: Pitot Tube
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND PITOT TUBE ON VERTICAL STABILIZER WITH BURNED ELECTRICAL CONNECTOR, INSIDE PANEL NR 9504.  REMOVED AND REPLACED CONNECTOR PER STANDARD WIRING PRACTICES.  (M)
